# SDR DALA2015122907793

- Difficulty date: December 28, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 67,625 hours, 19,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Shaft
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO L1 DOOR OPENING MECHANISM.  FOUND L1 DOOR TORQUE SHEARED AT MID FLANGE.  REMOVED L1 DOOR IAW AMM 25-11. INSTALLED L1 DOOR IAW AMM 52-11. CHECKS GOOD.
